# SDR IPXA09557328

- Difficulty date: September 3, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK FLOORBEAM UPPER CHORD AT BS 1200 LBL - RBL60 HAS CORROSION.  REPAIRED MAIN CARGO DECK FLOORBEAM IAW SRM 53-00-51-1A SRM 51-10-02-0G AND ER 09-4417.
